# SDR SWAA2020032634348

- Difficulty date: March 16, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 72,994 hours, 42,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RES NRC D393391 CRACK IND FROM BS 706+7 TO 706+10 1' TO 2' ABOVE S-4L USING C SCAN 737 NDT MANUAL PART 6; 53-30-25 AND 737 NDT MANUAL PART 6; 53-30-18 / C/W EA 1-753-36731 REV IR; THIS IS A STAGE 1 APPROVED; CONTACT SERVICE ENGINEERING PRIOR TO THRESHOLD FOR STAGE 2 AND 3 REQUIREMENTS
